Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
MALAISE WITH LONG QT INTERVAL IN A 39-DAY OLD INFANT DURING CISAPRIDETREATMENT
Autore:
VALDES L; CHAMPEL V; OLIVIER C; JONVILLEBERA AP; AUTRET E;
Indirizzi:
HOP BRETONNEAU,SERV PHARMACOL CLIN,2 BLVD TONNELLE F-37044 TOURS FRANCE HOP BRETONNEAU,SERV PHARMACOL CLIN F-37044 TOURS FRANCE HOP LOUIS MOURIER,SERV PEDIAT GEN F-92000 COLOMBES FRANCE HOP BRETONNEAU,CTR REG PHARMACOVIGILANCE & RENSEIGNEMENT MED F-37044 TOURS FRANCE
Titolo Testata:
Archives de pediatrie
fascicolo: 6, volume: 4, anno: 1997,
pagine: 535 - 537
SICI:
0929-693X(1997)4:6<535:MWLQII>2.0.ZU;2-P
Fonte:
ISI
Lingua:
FRE
Keywords:
CISAPRIDE; RANITIDINE; ARRHYTHMIA; INFANT, NEWBORN; ELECTROCARDIOGRAPHY; DRUG INTERACTIONS; DRUG TOLERANCE; DRUG SYNERGISM;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
11
Recensione:
Indirizzi per estratti:
Citazione:
L. Valdes et al., "MALAISE WITH LONG QT INTERVAL IN A 39-DAY OLD INFANT DURING CISAPRIDETREATMENT", Archives de pediatrie, 4(6), 1997, pp. 535-537

Abstract

Cardiotoxicity of ciscipride may increase when this drug is associated with ranitidine. Case report. - A 37-day old term infant, treated with cisapride (1.2 mg/kg/d) and ranitidine for regurgitations, was hospitalized for malaise. A prolonged QT interval (with isolate ventricular extrasystoles), noted at admission, disappeared rapidly after cisapride withdrawal. Linkage to cisapride was probable, promoted by high dosage and cisapride metabolism inhibition by ranitidine, but its plasmaconcentration was not measured. Conclusion. - This case report stresses the problem of cisapride dosage in infants and the question of an interaction between cisapride and ranitidine.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 30/11/20 alle ore 20:08:08